# SDR SWAA063922

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 61,509 hours, 45,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6128251
- Part serial: 239
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD CABIN EMERGENCY BATTERY PACK CHARGER NOT CHARGING.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
